Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

PalmBeachMike

Member
  • Content Count

    2
  • Joined

  • Last visited

Everything posted by PalmBeachMike

  1. I am experiencing Accutane induced - TE hairloss -- (frontal hairline quickly evaporated during Accutane consumption, but the rest of my hair remains super-thick) does the science suggest topical application of CARNITINE TARTRATE POWDER coupled with CARNITINE TARTRATE capsules? Thanks, will give this a try.
  2. Jordan, I appreciate and thank you for spotlighting the nexus between Endocrine dysfunction and Accutane usage. I thank each and everyone of you for sharing your experiences and wisdom. I particularly applaud those scientists and doctors, like former Accutane drug designer, Dr. Abrishamian who actively conduct research on the behalf of their patients who suffer post Accutane ailments. Here is my profile: -Male -32 years old -Caucasian -took Accutane in 1994 and in 1999 (40mg for 6 months) -se
×